IIUM Repository (IREP)

Items where Author is "Jamilov, Uygun"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 8.

Article

Ganikhodjaev, Nasir and Jamilov, Uygun (2015) Contracting quadratic operators of bisexual population. Applied Mathematics & Information Sciences, 9 (5). pp. 2645-2650. ISSN 1935-0090

Ganikhodjaev, Nasir and Ganikhodjaev, Rasul and Jamilov, Uygun (2015) Quadratic stochastic operators and zero-sum game dynamics. Ergodic Theory and Dynamical Systems, 35 (5). pp. 1443-1473. ISSN 0143-3857

Ganikhodjaev, Nasir and Jamilov, Uygun (2014) On sufficient condition of ergodicity of volterra quadratic operators of bisexual population. Uzbek Mathematical Journal, 2. pp. 35-42. ISSN 2010-7269

Ganikhodjaev, Nasir and Jamilov, Uygun and Mukhitdinov, Ramazan (2014) Nonergodic quadratic operators for a two-sex population. Ukrainian Mathematical Journal, 65 (8). pp. 1282-1291. ISSN 0041-5995 (P) 1573-9376 (O)

Ganikhodjaev, Nasir and Saburov, Mansoor and Jamilov, Uygun (2013) Mendelian and non-Mendelian quadratic operators. Applied Mathematics & Information Sciences, 7 (5). pp. 1721-1729. ISSN 1935-0090

Ganikhodjaev, Nasir and Jamilov, Uygun and Mukhitdinov, Ramazan (2013) On non-ergodic transformations on S3. Journal of Physics: Conference Series, 435 (012005). 012005-1. ISSN 1742-6588 (P), 1742-6596 (O)

Conference or Workshop Item

Ganikhodjaev, Nasir and Jamilov, Uygun and Mukhitdinov, Ramazon (2012) On Non-Ergodic Transformations on S3. In: 4th International Conference on Advancement in Science and Technology, 7-10 November 2012, Kuantan, Pahang.

Ganikhodjaev, Nasir and Jamilov, Uygun and Mukhitdinov, Ramazan (2012) Non-ergodic quadratic stochastic operators on S3. In: Operator Algebras and Related Topics, September 12-14, 2012, Tashkent.

This list was generated on Fri Sep 22 23:13:10 2017 +08.